MAUDE Adverse Event Report: SAMSUNG HME AMERICA, INC. NL5000; COMPUTED TOMOGRAPHY X-RAY SYSTEM

SAMSUNG HME AMERICA, INC. NL5000; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL5000
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The tablet was not connecting, which delayed the treatment.
 
Additional Manufacturer Narrative
The issue was identified as a malfunction with the device.The corrective action taken was to replace the tablet.After installing the new tablet, we performed daily calibration, passed the quality assurance check, and conducted multiple scans.

Brand Name
NL5000
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
SAMSUNG HME AMERICA, INC.
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
SAMSUNG HME AMERICA, INC.
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key25455109
Report Number3004938766-2026-00028
Device Sequence Number10347393
Product Code JAK
UDI-Device Identifier10815411020663
UDI-Public(01)10815411020663(11)250602
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K202526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL5000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown